# SDR DXTA200500790

- Difficulty date: June 19, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 3,706 hours, 2,242 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Part number: 3094338
- Condition: Inoperative
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER TRIM SWITCH FAIL ILLUMINATED DURING CLIMB-OUT (FL180-FL200).  TROUBLE SHOT AND FOUND FAULTY TRIM SWITCH ON PILOT CONTROL WHEEL. REMOVED & REPLACED SWITCH SWITCH OPS CHECKS GOOD IAW 750 M/M 27-40-00.
